Vol. 69, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a class of unbounded operator algebras. III

Atsushi Inoue

Vol. 69 (1977), No. 1, 105–115
Abstract

In this paper we continue our study of unbounded operator algebras begun in previous papers. In particular, the unbounded Hilbert algebras are studied. The primary purpose of this paper is to give necessary and sufficient conditions under which an unbounded Hilbert algebra is pure.

Mathematical Subject Classification 2000
Primary: 46L99
Secondary: 46K15
Milestones
Received: 16 June 1976
Revised: 28 September 1976
Published: 1 March 1977
Authors
Atsushi Inoue